# SDR DLL10952837

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Ribs
- Part number: 1524058110
- Condition: Cracked
- Location: Rt Elevator
- Component: 1524058110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SHOP INSPECTION, RT ELEVATOR WAS FOUND WITH CRACKING IN VERTICAL AND DIAGONAL TRUSS MEMBERS OF ELEVATOR RIBS.  REPAIRS WERE ACCOMPLISHED PER L011 SB 093-55-018.
